# SDR SWAA2023010977932

- Difficulty date: December 2, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 64,965 hours, 38,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING DOOR CUTOUT RETAINER ASSY AT FWD CARGO COMPARTMENT 2022-664436<[01] INSTALLED MISSING DOOR CUTOUT RETAINER ASSY AT FWD CARGO COMPARTMENT IAW B737-700.;[02] INSTALLED MISSING DOOR CUTOUT RETAINER ASSY AT FWD CARGO COMPARTMENT IAW B737-700 DWG 143A8110;[03] TASK COMPLETED
